1 doctor weighed in:

I have tan skin an I have noticed hair everywhere belly, back, upper lip, bottom. Its so embarrassing! health issue? How to fix this problem? Normal?

1 doctor weighed in
Dr. Joseph Eastern
Dermatology

In brief: Hormones

Certain birth control pills with high hormone contents can cause unwanted hair growth.
As can various hormone disorders. Sometimes it happens for no known reason, when everything is "normal." let your family doctor or gynecologist rule out the treatable causes.

In brief: Hormones

Certain birth control pills with high hormone contents can cause unwanted hair growth.
As can various hormone disorders. Sometimes it happens for no known reason, when everything is "normal." let your family doctor or gynecologist rule out the treatable causes.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors